# SDR 2004UALA00253

- Difficulty date: March 16, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 22,214 hours, 2,861 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT DOOR 4R INOP AT TWO LOCATIONS.  REPLACE BATTERY PACK BASE AND PACK.
